# SDR C2XA02IA103

- Difficulty date: May 10, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200008032
- Condition: Frozen
- Location: A/C Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3724, DURING LANDING THE CREW NOTED THAT SMOKE IN THE CABIN DURING LANDING AND TAXI.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ACM, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
